# SDR MWEA97286

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, LT PYLON T/E UP AND LWR SKIN EXTEN DEBONDED WITH MOD CORROSION.  MAINT REPLACED IAW ME EA 54-004 AND SRM 51-30.
